# SDR 96ZZZX2140

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: SAB2R31
- Condition: Faulty
- Location: Mlg Downlock
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND, HAND CRANKED GEAR DOWN, LANDED OK.  CHANGED BOTH DOWN AND LOCK SWITCHES ON GEARBOX.  OPS CHECKED OK.
